# SDR 2006UALA01916

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 27,896 hours, 8,164 cycles
- Engine: Pwa PW4052
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Main Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER BETWEEN MAIN FUEL TANKS.  AIRPLANE SEEMS TO BE TRANSFERRING FUEL FROM R TO L MAIN TANKS: 17.0 IN LEFT; 16. ON RIGHT. TESTED PER SERVICE TIP MM2 8-11-95-0200A.  CROSS FEED VALVE CHECKED GOOD NO TRANSFER NOTED.  TESTED SYSTEM 03OCT2006 & FOUND UNWANTED FUEL TRANFER BETWEEN MAIN FUEL TANKS. AFTER FURTHER TROUBLE SHOOTING, REPLACED AFT ACTUATOR, MR28227.  SUSPECT ACTUATOR NOT CLOSING COMPLETELY.  CHECKED MOTIVE FLOW FILTERS.  ALL CLEAN.  AC OK FOR RETURN TO SERVICE.
